MAUDE Adverse Event Report: COVIDIEN NANOCROSS ELITE 0.14 OTW PTA DILATATION CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

COVIDIEN NANOCROSS ELITE 0.14 OTW PTA DILATATION CATHETER; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number AB14W050120150
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the physician used a nanocross device with a spider fx and non-mdt inflation device for the treatment of a severely calcified lesion in the mid-left superficial femoral artery (sfa).The lesion was reported to exhibit 50% stenosis and the vessel was reported to be slightly tortuous.The device was prepped as per ifu without issue.Contrast and heparinized saline solution was used for inflation.The device did not pass through a previously deployed stent and there was resistance experienced during advancement of the device.It was reported that following the first inflation of the device to 10 atm a pin hole burst was observed.The balloon did not fragment and was reported to have been retrieved successfully.Another nanocross was used to complete the procedure without further issue.No patient injury was reported.

Brand Name
NANOCROSS ELITE 0.14 OTW PTA DILATATION CATHETER
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key7410603
Report Number2183870-2018-00216
Device Sequence Number19194102
Product Code LIT
UDI-Device Identifier00821684066966
UDI-Public00821684066966
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K132777
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/07/2020
Device Catalogue NumberAB14W050120150
Device Lot NumberA487977
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2018
Initial Report FDA Received Date04/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1